For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 1011-1020                                                                DOI:10.11948/2018.1011
Oscillatory behavior of a fractional partial differential equation
Jiangfeng Wang,Fanwei Meng
Keywords:Oscillation, partial differential equation, fractional derivative.
Abstract:
      In this paper, a fractional partial differential equation subject to the Robin boundary condition is considered. Based on the properties of Riemann-Liouville fractional derivative and a generalized Riccati technique, we obtained sufficient conditions for oscillation of the solutions of such equation. Examples are given to illustrate the main results.
PDF      Download reader